# SDR CA970311005

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shut Off Cable
- Part number: 369A8137503
- Condition: Broken
- Location: Fuel Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT PULLED OUT FUEL SHUT OFF KNOB AND CABLE CAME OUT FURTHER THAN NORMAL. INVESTIGATION REVEALED THAT THE CABLE HAD BROKEN AT THE VALVE END.
